# SDR DALA2025062604788

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Tab
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 DELAMINATED CONTROL TAB OF RH ELEVATOR. CORRECTIVE ACTION: CONTROL TAB OF RH ELEVATOR WAS REPAIRED PER PRI 626667-14 REV. 2. AND ER/A 626667-14 REV ORIGINAL. (1044468)
